# SDR USAA920070906

- Difficulty date: September 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281242000
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-04 CHECK - NR 5975503, LEFT ELEVATOR LEADING EDGE CRACKED, ELEVATOR RIB STATION 2 - ELEVATOR RIB STATION 3.  REPAIRED LEFT ELEVATOR LEADING EDGE ELEVATOR RIB STATION 2 - ELEVATOR RIB STATION 3 IAW A320 SRM 55-21-11.
